Appetite increase effect of Paroxetine

We have 521 consumer reports for Paroxetine. Appetite increase effect occurred in 3%.

Patients statistics on Appetite increase side effect for Paroxetine

Female
Male

Average weight in Lbs
167.75
183.72

Average height in Ft
5′ 6″
5′ 10″

Average age
50
37

Paroxetine Circle Diagram 18 consumers of 521 reported about Appetite increase

  1. Charlie F. Nicoletti says:
    4.0 rating

    Paroxetine for Mood swings; Fatigue; Anxiety disorders

    I’m not 20 yet and have a lot of bad experiences for my age with AD. After a major change, panic attacks, extreme fatigue and eating disorders increased. The doctor prescribed me 50mg Tresleen (but helped absolutely nothing, was so desperate that I have even increased to 100mg, which in turn has brought nothing). I felt the sitting down physically speaking I had a headache and body aches (psychically, nothing had changed). I then went directly to a psychologist who recommended paroxetine to me (since my mother had responded very well to it and he said that something similar happens in the brain and therefore I will respond well). Unfortunately, I took the paroxetine for a long time, tripled the dose even under the supervision of a neurologist – no effect, except that fatigue and fatigue got a little better (but can not say that this is due to the medication, because I had no choice as turning my entire life and wondering what I had done wrong, that it had come to that) and that I was secondarily severe headache and nausea … The exhaustion over time was thankfully better and also the eating disorders were gone as soon as I had changed everything. Nevertheless, I had great anxiety and panic (as well as fear of the fear) which should actually go through the Medis. Through a blood test it came out that I’m a Rapid Metabolizer (my liver recovers medicines so fast that the usual dose does not help). After no effect on paroxetine, my neurologist Cymbalta prescribed it to me. Paroxetine I almost did not feel – mild headache and body aches. First 60mg and then blood again, then increased to 90mg – and it finally turned an effect. Exhaustion got better, concentration too and the fear of anxiety disappeared completely. Nevertheless, I had a very low stress threshold and mood swings, as well as a deep fear of a renewed overstrain and change. Side effects were often dizziness, headache and sweating (which also changed over time). Sleep was thankfully never a problem for me. So my doctor increased to 130mg to tell an even better result. No way! Nothing got better, only the side effects stronger! So I got additionally 25mg Mirtazapine prescribed, which I had to creep in slowly. My doctor said that relatively many studies prove that it would work so well in conjunction with other ADs. The first days seemed so sedating with me, that after an hour of taking it, I became so tired that I could not think properly, everything became difficult. Waking up also became more difficult. When I was on a whole tablet, I kept it up for just a few days because I was always hungry and that was really 24-hour – just depressing! In addition, I took almost 6 kg in 2 weeks! I was struggling to do sports because suddenly I did not have any stamina anymore and was sweating heavily. Otherwise no mental change (or so minimal that I did not notice because of the strong side effects). So I only took half more and waited until the next appointment. Mirtazapine has been discontinued and I’ve been ‘clean’ for almost a week now – no side effects on weaning, my mood swings have worsened. I’m fine so far, but I do not feel well. I’m scared of every little thing and I waver between ‘Everything’s fine.’ and ‘I can not do it all.’ And so I am thinking – very laboriously. Now I take Valdoxan, let’s see if that brings something. In any case, I can only advise against mirtazapine!

  2. Brian B. Martin says:
    3.0 rating

    Paroxetine for Social phobia; Depression

    Was turned on by the drug Paroxetine very much and could not fall asleep at all. My fears did not improve even after 3 months of use, my mood has improved a bit, but due to the unbelievable inner restlessness and chafing I had to stop the medication.

  3. Timothy B. Johnson says:
    2.5 rating

    Paroxetine for Sleep disorders; Social phobia; Depression

    The initial side effect of mirtazapine is fatigue and appetite increase. In addition, feelings of being dazed and standing next to one another can occur. These side effects are slow to creep (with me it was 7.5mg) good to handle. The effect occurs after about 2 weeks. The usual maintenance dois is 30-45mg. At the beginning of about 8 KG zugemommen, but it regulates at some point most of the time. It only worked well against the depression. Fears are only moderately alleviated. That’s why my psychiatrist prescribed me paroxetine. After 3 days I had to stop the treatment because of severe nausea, immobility, tremor, anxiety, drowsiness, loss of appetite, yawning and nausea. Furthermore, I have read in various reports that paroxetine causes significant withdrawal symptoms, which makes it impossible to stop in some cases.

  4. Jimmie P. Lane says:
    4.5 rating

    Paroxetine for Depression

    After 5 years without depression (at that time I took Cypralex 10mg for 2 years with 10kg more on my hips and with completely paralyzed libido), I was first prescribed escitalopram, which according to the doctor Cypralex corresponds to 1: 1. First 5mg for one week and then 10mg. My day consisted of eating and sleeping and eating and sleeping. I did not care about anything and I was tired of socializing. After 6 weeks in this loop, I asked for an alternative and got Venlafaxine Retard. Of course, the escitalopram was artigly off and the venlafaxine first crept in with 37.5mg. After 5 days then 75mg. Within 2 weeks, my intestines were so clogged that nothing left and I could only go to the bathroom with laxatives. This usually gave me 2-3 days of diarrhea and then everything accumulated again until nothing left. Accordingly, my skin on the face reacted with the worst acne. Again, the actual effect was quite ok, but the side effects have simply negated the benefits of this drug. After a total of 2 months, I then sneaked out Venlafaxin. Next came paroxetine. As usual, crept in with a small dose and then stayed at 20mg. Again I was trapped in sleep / essloop. This time, though, I watched as I grew fatter. I just wanted to eat chocolate and fast food and there was no sense of satiety anymore. All three drugs add that my libido and I were no longer related. Actually, I was dead in the crotch. After a lot of back and forth, I then did a little research myself and went in search of an AD that does not have these side effects. And so I came to Elontril. Unlike the other medications that affect the seretonin or norepinephrine balance (or both), Elontril addresses the dopamine balance. Due to the many positive (weight loss, drive, no loss of libido), partly negative reviews (no noticeable effect), my expectations were rather high. Well … actually, I took something off in the first 2 weeks and felt a strong push in terms of drive, but unfortunately after a few days subsided again. Otherwise I feel much less dazed than with the other medis. Incidentally, the paroxetine sedition was the worst I’ve ever experienced. I felt like a thunderstorm. Of course, I know these easy electrozaps when decaying ADs, but I have not experienced anything like that before. Drive a car & amp; walking alone on the street … Eijeijei … I felt like these remote-controlled dogs on the cable. (from the 70’s! 😉 Missing only the barking. After 6 weeks, the dose is now increased from 150mg to 300mg and I’m looking forward to perhaps a few more pounds and a little more tinder under butt. Incidentally, my libido has returned completely. Everything else remains to be seen.

  5. Cecilia H. Gonzalez says:
    3.0 rating

    Paroxetine for Sleep disorders; Depression

    Especially on the first three days of use (dose 20 mg in the morning), paroxetine caused severe side effects: tiredness, drowsiness, nausea, headache and restlessness, temporary increase in anxiety, sleep disturbances. From the fourth day was already a slight effect (fears were no longer so threatening) felt. Since then, daily improvement, rest remained as well as sleep disorders. Due to the restlessness and sleep disturbances, the psychiatrist prescribed 15 mg mirtazapine in the evening in addition to paroxetine. This had a very strong sedative effect especially on the first day of intake and the next day until the afternoon I had the feeling to stand next to me. On the following days, there was a gradual improvement: The medication helps me fall asleep and I get well out of bed in the morning and feel quite fit. However, the drug causes increased appetite in me to binge eating and weight gain. These continue until today. Ultimately, I can take part in the combination of the two drugs again more alive and I am very happy about it.